-
1
-
-
0001655435
-
Morita equivalence for rings with involution
-
Ara, P.: Morita equivalence for rings with involution, Algebras Represent. Theory 2(3) (1999), 227-247.
-
(1999)
Algebras Represent. Theory
, vol.2
, Issue.3
, pp. 227-247
-
-
Ara, P.1
-
2
-
-
33744769996
-
Deformation theory and quantization
-
Bayen, F., Flato, M., Frønsdal, C., Lichnerowicz, A. and Sternheimer, D.: Deformation theory and quantization, Ann. Phys. 111 (1978), 61-151.
-
(1978)
Ann. Phys.
, vol.111
, pp. 61-151
-
-
Bayen, F.1
Flato, M.2
Frønsdal, C.3
Lichnerowicz, A.4
Sternheimer, D.5
-
3
-
-
0007076159
-
Equivalence of star products
-
Bertelson, M., Cahen, M. and Gutt, S.: Equivalence of star products, Classical Quantum Gravity 14 (1997), A93-A107.
-
(1997)
Classical Quantum Gravity
, vol.14
-
-
Bertelson, M.1
Cahen, M.2
Gutt, S.3
-
4
-
-
0032271706
-
Homogeneous Fedosov star products on cotangent bundles I: Weyl and standard ordering with differential operator representation
-
Bordemann, M., Neumaier, N. and Waldmann, S.: Homogeneous Fedosov star products on cotangent bundles I: Weyl and standard ordering with differential operator representation, Comm. Math. Phys. 198 (1998), 363-396.
-
(1998)
Comm. Math. Phys.
, vol.198
, pp. 363-396
-
-
Bordemann, M.1
Neumaier, N.2
Waldmann, S.3
-
5
-
-
0033074569
-
Homogeneous Fedosov star products on cotangent bundles II: GNS representations, the WKB expansion, traces, and applications
-
Bordemann, M., Neumaier, N. and Waldmann, S.: Homogeneous Fedosov star products on cotangent bundles II: GNS representations, the WKB expansion, traces, and applications, J. Geom. Phys. 29 (1999), 199-234.
-
(1999)
J. Geom. Phys.
, vol.29
, pp. 199-234
-
-
Bordemann, M.1
Neumaier, N.2
Waldmann, S.3
-
6
-
-
0001512803
-
Formal GNS construction and WKB expansion in deformation quantization
-
D. Sternheimer, J. Rawnsley and S. Gutt (eds.), Deformation Theory and Symplectic Geometry, Kluwer Acad. Publ., Dordrecht
-
Bordemann, M. and Waldmann, S.: Formal GNS construction and WKB expansion in deformation quantization, In: D. Sternheimer, J. Rawnsley and S. Gutt (eds.), Deformation Theory and Symplectic Geometry, Math. Phys. Stud. 20, Kluwer Acad. Publ., Dordrecht, 1997, pp. 315-319.
-
(1997)
Math. Phys. Stud.
, vol.20
, pp. 315-319
-
-
Bordemann, M.1
Waldmann, S.2
-
7
-
-
0032394146
-
Formal GNS construction and states in deformation quantization
-
Bordemann, M. and Waldmann, S.: Formal GNS construction and states in deformation quantization, Comm. Math. Phys. 195 (1998), 549-583.
-
(1998)
Comm. Math. Phys.
, vol.195
, pp. 549-583
-
-
Bordemann, M.1
Waldmann, S.2
-
8
-
-
25444450141
-
Quantum group gauge theory on quantum spaces
-
Brzeziński, T. and Majid, S.: Quantum group gauge theory on quantum spaces, Comm. Math. Phys. 157(3) (1993), 591-638.
-
(1993)
Comm. Math. Phys.
, vol.157
, Issue.3
, pp. 591-638
-
-
Brzeziński, T.1
Majid, S.2
-
9
-
-
0001761947
-
Algebraic Rieffel induction, formal morita equivalence and applications to deformation quantization
-
Preprint math.QA/9912182. To appear
-
Bursztyn, H. and Waldmann, S.: Algebraic Rieffel induction, formal morita equivalence and applications to deformation quantization, Preprint math.QA/9912182. To appear in J. Geom. Phys.
-
J. Geom. Phys.
-
-
Bursztyn, H.1
Waldmann, S.2
-
10
-
-
0007110305
-
On positive deformations of *-algebras
-
G. Dito and D. Sternheimer (eds), Conference Moshé Flato 1999. Quantization, Deformations and Symmetries, Kluwer Acad. Publ., Dordrecht
-
Bursztyn, H. and Waldmann, S.: On positive deformations of *-algebras, In: G. Dito and D. Sternheimer (eds), Conference Moshé Flato 1999. Quantization, Deformations and Symmetries, Math. Phys. Stud. 22, Kluwer Acad. Publ., Dordrecht, 2000, pp. 69-80.
-
(2000)
Math. Phys. Stud.
, vol.22
, pp. 69-80
-
-
Bursztyn, H.1
Waldmann, S.2
-
11
-
-
0040833343
-
*-ideals and formal Morita equivalence of *-algebras
-
Preprint math.QA/0005227. To appear
-
Bursztyn, H. and Waldmann, S.: *-Ideals and formal Morita equivalence of *-algebras, Preprint math.QA/0005227. To appear in Internat. J. Math.
-
Internat. J. Math.
-
-
Bursztyn, H.1
Waldmann, S.2
-
13
-
-
0000074913
-
Déformations de l'algèbre des fonctions d'une variété symplectique: Comparaison entre Fedosov et De Wilde, Lecomte
-
Deligne, P.: Déformations de l'algèbre des fonctions d'une variété symplectique: comparaison entre Fedosov et De Wilde, Lecomte, Selecta Math. (NS.) 1(4) (1995), 667-697.
-
(1995)
Selecta Math. (NS.)
, vol.1
, Issue.4
, pp. 667-697
-
-
Deligne, P.1
-
14
-
-
0000898844
-
Existence of star-products and of formal deformations of the Poisson Lie algebra of arbitrary symplectic manifolds
-
DeWilde, M. and Lecomte, P. B. A.: Existence of star-products and of formal deformations of the Poisson Lie algebra of arbitrary symplectic manifolds, Lett. Math. Phys. 7 (1983), 487-496.
-
(1983)
Lett. Math. Phys.
, vol.7
, pp. 487-496
-
-
DeWilde, M.1
Lecomte, P.B.A.2
-
15
-
-
0040843590
-
Multicomponent Wentzel-Kramers-Brillouin approximation on arbitrary symplectic manifolds: A star product approach
-
Emmrich, C. and Römer, H.: Multicomponent Wentzel-Kramers-Brillouin approximation on arbitrary symplectic manifolds: A star product approach, J. Math. Phys. 39(7) (1998), 3530-3546.
-
(1998)
J. Math. Phys.
, vol.39
, Issue.7
, pp. 3530-3546
-
-
Emmrich, C.1
Römer, H.2
-
16
-
-
0030551797
-
Geometry of the transport equation in multicomponent WKB approximations
-
Emmrich, C. and Weinstein, A.: Geometry of the transport equation in multicomponent WKB approximations, Comm. Math. Phys. 176(3) (1996), 701-711.
-
(1996)
Comm. Math. Phys.
, vol.176
, Issue.3
, pp. 701-711
-
-
Emmrich, C.1
Weinstein, A.2
-
17
-
-
84972506966
-
A simple geometrical construction of deformation quantization
-
Fedosov, B. V.: A simple geometrical construction of deformation quantization, J. Differential Geom. 40 (1994), 213-238.
-
(1994)
J. Differential Geom.
, vol.40
, pp. 213-238
-
-
Fedosov, B.V.1
-
20
-
-
0002456318
-
Algebraic cohomology and deformation theory
-
M. Hazewinkel and M. Gerstenhaber (eds): Kluwer Acad. Publ., Dordrecht
-
Gerstenhaber, M. and Schack, S. D.: Algebraic cohomology and deformation theory, In: M. Hazewinkel and M. Gerstenhaber (eds): Deformation Theory of Algebras and Structures and Applications, Kluwer Acad. Publ., Dordrecht, 1988, pp. 13-264.
-
(1988)
Deformation Theory of Algebras and Structures and Applications
, pp. 13-264
-
-
Gerstenhaber, M.1
Schack, S.D.2
-
23
-
-
0033239501
-
Quantization of equivariant vector bundles
-
Hawkins, E.: Quantization of equivariant vector bundles, Comm. Math. Phys. 202(3) (1999), 517-546.
-
(1999)
Comm. Math. Phys.
, vol.202
, Issue.3
, pp. 517-546
-
-
Hawkins, E.1
-
26
-
-
0003796907
-
-
Grundl. Math. Wissen, Springer-Verlag, Berlin
-
Karoubi, M.: K-theory, Grundl. Math. Wissen, Springer-Verlag, Berlin, 1978.
-
(1978)
K-theory
-
-
Karoubi, M.1
-
29
-
-
0007015424
-
Formal deformations of the associative algebra of smooth matrices
-
Lecomte, P. and Roger, C.: Formal deformations of the associative algebra of smooth matrices, Lett. Math. Phys. 15(1) (1988), 55-63.
-
(1988)
Lett. Math. Phys.
, vol.15
, Issue.1
, pp. 55-63
-
-
Lecomte, P.1
Roger, C.2
-
30
-
-
0012296328
-
-
Preprint hep-th/0001203
-
Madore, J., Schraml, S., Schupp, P. and Wess, J.: Gauge theory on noncommutative spaces, Preprint hep-th/0001203.
-
Gauge Theory on Noncommutative Spaces
-
-
Madore, J.1
Schraml, S.2
Schupp, P.3
Wess, J.4
-
31
-
-
0003260914
-
Elementary differential topology
-
Princeton Univ. Press, Princeton, NJ
-
Munkres, J. R.: Elementary Differential Topology, Ann. Math. Stud. 54, Princeton Univ. Press, Princeton, NJ, 1963.
-
(1963)
Ann. Math. Stud.
, vol.54
-
-
Munkres, J.R.1
-
32
-
-
21844495985
-
Algebraic index theorem
-
Nest, R. and Tsygan, B.: Algebraic index theorem, Comm. Math. Phys. 172 (1995), 223-262.
-
(1995)
Comm. Math. Phys.
, vol.172
, pp. 223-262
-
-
Nest, R.1
Tsygan, B.2
-
33
-
-
0001813880
-
Algebraic index theorem for families
-
Nest, R. and Tsygan, B.: Algebraic index theorem for families, Adv. Math. 113 (1995), 151-205.
-
(1995)
Adv. Math.
, vol.113
, pp. 151-205
-
-
Nest, R.1
Tsygan, B.2
-
35
-
-
0001454198
-
Weyl manifolds and deformation quantization
-
Omori, H., Maeda, Y. and Yoshioka, A.: Weyl manifolds and deformation quantization, Adv. Math. 85 (1991), 224-255.
-
(1991)
Adv. Math.
, vol.85
, pp. 224-255
-
-
Omori, H.1
Maeda, Y.2
Yoshioka, A.3
-
36
-
-
0010246012
-
Semiquantum geometry
-
Reshetikhin, N., Voronov, A. and Weinstein, A.: Semiquantum geometry, J. Math. Sci. 82(1) (1996), 3255-3267.
-
(1996)
J. Math. Sci.
, vol.82
, Issue.1
, pp. 3255-3267
-
-
Reshetikhin, N.1
Voronov, A.2
Weinstein, A.3
-
37
-
-
0001445567
-
-
Amer. Math. Soc., Providence, RI
-
Rieffel, M. A.: Morita Equivalence for Operator Algebras, Amer. Math. Soc., Providence, RI, 1982, pp. 285-298,
-
(1982)
Morita Equivalence for Operator Algebras
, pp. 285-298
-
-
Rieffel, M.A.1
-
38
-
-
0000036595
-
Projective modules over higher-dimensional noncommutative tori
-
Rieffel, M. A.: Projective modules over higher-dimensional noncommutative tori, Canad. J. Math. 40(2) (1988), 257-338.
-
(1988)
Canad. J. Math.
, vol.40
, Issue.2
, pp. 257-338
-
-
Rieffel, M.A.1
-
41
-
-
51249189461
-
Déformation du crochet de poisson sur une variété symplectique
-
Vey, J.: Déformation du Crochet de Poisson sur une Variété symplectique, Comm. Math. Helv. 50 (1975), 421-454.
-
(1975)
Comm. Math. Helv.
, vol.50
, pp. 421-454
-
-
Vey, J.1
-
42
-
-
0034348895
-
Locality in GNS representations of deformation quantization
-
Waldmann, S.: Locality in GNS representations of deformation quantization, Comm. Math. Phys. 210 (2000).
-
(2000)
Comm. Math. Phys.
, vol.210
-
-
Waldmann, S.1
-
44
-
-
0001557267
-
Hochschild cohomology and characterisic classes for star-products
-
A. Khovanskij, A. Varchenko and V. Vassiliev (eds), Amer. Math. Soc., Providence
-
Weinstein, A. and Xu, P.: Hochschild cohomology and characterisic classes for star-products, In: A. Khovanskij, A. Varchenko and V. Vassiliev (eds), Geometry of Differential Equations, Amer. Math. Soc., Providence, 1998, pp. 177-194.
-
(1998)
Geometry of Differential Equations
, pp. 177-194
-
-
Weinstein, A.1
Xu, P.2
|